# SDR 2011FA0000681

- Difficulty date: October 9, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N7062X
- Make and model: Bolkms BO105CBS
- Aircraft serial: S793
- Aircraft time: 6,768 hours, 27,624 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: VT42641
- Part serial: 074
- Condition: False Indication
- Location: Fuel Qty
- Part time: 10,000 hours, 10,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PORTION OF THE FUEL GAUGE THAT INDICATES FUEL LEVEL IN THE SUPPLY TANK WENT TO ZERO IN FLIGHT.  PILOT HAD JUST CHECKED IT A FEW MINUTES BEFORE.  THIS INDICATED A POSSIBILITY TO THE PILOT THAT THE MAIN TANK WAS NOT FEEDING TO THE SUPPLY TANK. THE SUPPLY TANK HAS ONLY 22 USEABLE GALLONS IF IT IS NOT BEING FED FROM THE MAIN TANK. PILOT CHOSE TO MAKE A PRECAUTIONARY LANDING.  ACFT LANDED AND SHUTDOWN NORMALLY. THE PILOT CONFIRMED THE PROBLEM AFTER LANDING IN THAT THE FUEL GAUGE REMAINED AT ZERO. A MECHANIC INSTALLED A SERVICEABLE FUEL GAUGE AND THE PROBLEM WAS CORRECTED.
